# SDR SIMA200218701

- Difficulty date: July 6, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT THE CREW NOTED AN ELECTRICAL/WOOD SMOKE SMELL IN COCKPIT.  AIRCRAFT WAS LANDED WITH NO OTHER PROBLEMS NOTED.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  GROUND RUN OF AIRCRAFT WAS SATISFACTORY.  ISOLATED BOTH BLEED SYSTEMS DURING RUNS AND FOUND NO SMELL AT ANY TIME.  AIRCRAFT RETURNED TO SERVICE.
